MathSciNet Relay Station
MathSciNet bibliographic data
MR2561997 (2011k:03063) 03C30 (03C65 03C68)
Ben Yaacov, Itaï; Keisler, H. Jerome Randomizations of models as metric structures. Confluentes Math. 1 (2009), no. 2, 197–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement